Inventiones mathematicae

, Volume 88, Issue 1, pp 69–81

On Thue's equation

  • E. Bombieri
  • W. M. Schmidt
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Bombieri, E., Mueller, J.: On effective measures of irrationality for\(\sqrt[r]{{\frac{a}{b}}}\) and related numbers. J. Reine Angew. Math.342, 173–196 (1983)Google Scholar
  2. 2.
    Evertse, J.-H.: Upper bounds for the number of solutions of diophantine equations. Math. Centrum. Amsterdam, pp. 1–127 (1983)Google Scholar
  3. 3.
    Evertse, J.-H.: On the representation of integers by binary cubic forms of positive discriminant. Invent. Math.73, 117–138 (1983)Google Scholar
  4. 4.
    Hooley, C.: On the representations of numbers by binary cubic forms. Glasgow Math. J.27, 95–98 (1985)Google Scholar
  5. 5.
    Lewis, D., Mahler, K.: Representation of integers by binary forms. Acta Arith.6, 333–363 (1961)Google Scholar
  6. 6.
    Mahler, K.: An inequality for the discriminant of a polynomial. Michigan Math. J.11, 257–262 (1964)Google Scholar
  7. 7.
    Mahler, K.: On Thue's theorem. Austr. Nat. Univ. Res. Rep. 24 (1982). Math. Scand.55, 188–200 (1984)Google Scholar
  8. 8.
    Siegel, C.L.: Über einige Anwendungen diophantischer Approximationen. Abh. Preuss. Akad. Wiss. Phys. Math. Kl. (1929), N° 1. Gesammelte Abhandlungen, Bd. 1, pp. 209–266. Berlin Heidelberg New York: Springer-Verlag 1966Google Scholar
  9. 9.
    Silverman, J.H.: Representation of integers by binary forms and the rank of the Mordell-Weil group. Invent. Math.74, 218–292 (1983)Google Scholar

Copyright information

© Springer-Verlag 1987

Authors and Affiliations

  • E. Bombieri
    • 1
  • W. M. Schmidt
    • 1
    • 2
  1. 1.Department of MathematicsInstitute for Advanced StudyPrincetonUSA
  2. 2.Department of MathematicsUniversity of ColoradoBoulderUSA

Personalised recommendations